# SDR SIMA20131214001

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,384 hours, 31,719 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON PWR BACK FOR DESCENT, BLD 2 LEAK INDICATION ON EICAS.  EXECUTED EPC & AOM 1 PROCEDURES.  DECLARED EMERGENCY & LANDED LFT.  TORQUED RT ENG BLEED VLV CLAMP, LEAK CHECKED GOOD IAW AMM CH 36-11-05.
